Adol Paracetmol 100 mg/ mL Infant Drops 15 mL

    In stock
    AED7.00
    Overview
    • Pain reliever and fever reducer
    • Infant drops
    • Contains Paracetamol 100 mg/ mL
    • Fruit flavor
    • Pain reliever and fever reducer
    • Infant drops
    • Contains Paracetamol 100 mg/ mL
    • Fruit flavor
    • Adol drops contains paracetamol which is an analgesic and a pain killer that reduces aches and shivers and antipyretic which reduces temperature when a child has a fever.
    • Relieves the pain of teething, toothache and sore throat
    • Reduces the fever often associated with colds, flu and childhood infections such as chicken pox, whooping cough, measles and mumps
    • No alcohol
    • Please see enclosed leaflet or as directed by physician.
    More Information
    Width4
    Net Pack Volume (ml)15
    Height9.5
    Length 4
    BrandAdol
    GenderUnisex
    Life StageChildren
    FormDrop
    UsageOral
    Pack SpecificationAmber Glass Container
    Country of OriginUAE
    ManufacturerGulf Pharmaceutical Industries
    Write Your Own Review
    You're reviewing:Adol Paracetmol 100 mg/ mL Infant Drops 15 mL
    Your Rating
    Other similar products
    Nuxe 5 in 1 Multi Perfection Smoothing Primer Cream 30 mL
    Nuxe 5 in 1 Multi Perfection Smoothing Primer Cream 30 mL
    Special Price AED97.15 Regular Price AED145.00
    Primalac Ultima 1 Starter Infant Milk Formula 400 g
    Primalac Ultima 1 Starter Infant Milk Formula 400 g
    Special Price AED41.96 Regular Price AED45.00
    Mustela Baby 2 in 1 Cleansing Gel For Hair & Body 200 mL
    Mustela Baby 2 in 1 Cleansing Gel For Hair & Body 200 mL
    Special Price AED20.90 Regular Price AED44.25